MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® K2 EDTA (K2E) 7.2MG BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® K2 EDTA (K2E) 7.2MG BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 367861
Medical Device Problem Codes Material Deformation (2976); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Report 2 of 2.It was reported while using bd vacutainer® k2 edta (k2e) 7.2mg blood collection tubes, there was one (1) tube with a plastic protrusion inside the tube.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
There were multiple medical device types: d2b: medical device type: jka.There were multiple 510k numbers.G4: pma / 510(k)#: k213670, k231373.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: h.1.Imdrf annex a grid (1): a0411 - material protrusion / extrusion (2979).Investigation summary: bd received 3 photos for investigation.The photos were reviewed showing a damaged tube with a protrusion inside.Nowhere on the production line is there anything introduced to the inside of the tube that would cause this type of defect.The exact cause for the customer¿s failure mode could not be determined with the investigation completed.Based on a review of the device history record for the incident lots, all product specifications and requirements for lot release were met.This complaint has been confirmed for: damaged.This complaint has not been confirmed for a molding defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® K2 EDTA (K2E) 7.2MG BLOOD COLLECTION TUBES
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24612393
Report Number1917413-2026-00178
Device Sequence Number9834594
Product Code GIM
UDI-Device Identifier30382903678618
UDI-Public(01)30382903678618(11)250716(17)261130(10)5197575
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
BK230980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367861
Device Lot Number5197575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown